Alert archive / California / Flash Flood Watches in 2015

Flash Flood Watch 1, NWS Eureka, CA

July 8, 2015

NWS Eureka, CA issued this flash flood watch at Jul 8, 2015, 3:48 AM PDT. It took effect at Jul 8, 2015, 11:00 AM PDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jul 8, 2015, 3:48 AM PDT (10:48 UTC)
In effect from
Jul 8, 2015, 11:00 AM PDT
Expired
Jul 8, 2015, 9:00 PM PDT
In force
10 hr
Issued by
NWS Eureka, CA
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

223 
WGUS66 KEKA 081048
FFAEKA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA CA
348 AM PDT WED JUL 8 2015

...HEAVY RAINFALL MAY BRING AREAS OF FLASH FLOODING TO TRINITY
COUNTY...

.A STRONG PULSE OF MOISTURE MOVING ACROSS THE AREA FROM EAST TO
WEST TODAY WILL BRING PERIODS OF HEAVY RAINFALL TO TRINITY COUNTY.
STRONGEST AREAS OF RAIN WILL COME WITH THUNDERSTORM ACTIVITY.
PERIODS OF HAIL ARE ALSO POSSIBLE WITHIN THE STRONGEST
THUNDERSTORMS.

CAZ004-081900-
/O.NEW.KEKA.FF.A.0001.150708T1800Z-150709T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UPPER TRINITY RIVER-
348 AM PDT WED JUL 8 2015

...FLASH FLOOD WATCH IN EFFECT FROM 11 AM PDT THIS MORNING
THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF NORTHWEST CALIFORNIA...
  INCLUDING THE FOLLOWING AREAS...TRINITY CENTER...CARRVILLE...
  WEAVERVILLE...BURNT RANCH...DENNY...AND BACK COUNTRY TERRAIN.

* TIMING...FROM 11 AM PDT THIS MORNING THROUGH THIS EVENING.

* THUNDERSTORMS...SLOW MOVING THUNDERSTORMS TODAY WILL HAVE THE
  POTENTIAL TO PRODUCE OVER AN INCH OF RAIN IN SHORT PERIODS OF
  TIME.

* IMPACTS...HEAVY RAIN COULD CAUSE RAPID RISES IN AREA STREAMS AND
  RIVERS...AS WELL AS QUICKLY COVER STREETS AND POORLY DRAINED
  AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
3 follow-up statements
176 
WGUS66 KEKA 081615
FFAEKA

FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA CA
915 AM PDT WED JUL 8 2015

...HEAVY RAINFALL MAY BRING AREAS OF FLASH FLOODING TO TRINITY AND
NORTHEAST MENDOCINO COUNTIES...

.A STRONG PULSE OF MOISTURE MOVING ACROSS THE AREA FROM EAST TO
WEST TODAY WILL BRING PERIODS OF HEAVY RAINFALL TO MUCH OF TRINITY
COUNTY AND NORTHEAST MENDOCINO COUNTY. THE HEAVIEST RAIN RATES
WILL OCCUR WITHIN THUNDERSTORMS...WHICH ARE EXPECTED TO MOVE
SLOWLY TOWARDS THE WEST. PERIODS OF HAIL AND GUSTY WINDS ARE ALSO
POSSIBLE WITHIN THE STRONGEST OF THESE STORMS.

CAZ004-090015-
/O.CON.KEKA.FF.A.0001.150708T1800Z-150709T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UPPER TRINITY RIVER-
915 AM PDT WED JUL 8 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHWEST CALIFORNIA...INCLUDING THE FOLLOWING
  AREAS...TRINITY CENTER...CARRVILLE...LEWISTON...WEAVERVILLE...
  BURNT RANCH...DENNY...AND BACK COUNTRY TERRAIN...INCLUDING
  PORTIONS OF BOTH THE TRINITY ALPS AND YOLLA BOLLY/MIDDLE EEL
  WILDERNESS AREAS.

* TIMING...FROM 11 AM PDT THIS MORNING THROUGH THIS EVENING.

* THUNDERSTORMS...SLOW MOVING THUNDERSTORMS TODAY WILL HAVE THE 
  POTENTIAL TO PRODUCE OVER AN INCH OF RAIN IN SHORT PERIODS OF 
  TIME. 

* IMPACTS...HEAVY RAIN COULD CAUSE RAPID RISES IN AREA STREAMS 
  AND RIVERS...AS WELL AS QUICKLY COVER STREETS AND POORLY 
  DRAINED AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
057 
WGUS66 KEKA 090005
FFAEKA

FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA CA
505 PM PDT WED JUL 8 2015

...HEAVY RAINFALL MAY BRING AREAS OF FLASH FLOODING TO TRINITY
AND NORTHEAST MENDOCINO COUNTIES THROUGH THE EVENING HOURS...

.INCREASED MOISTURE MOVING ACROSS THE AREA FROM EAST TO WEST
TODAY WILL BRING PERIODS OF HEAVY RAINFALL TO MUCH OF TRINITY AND
NORTHEAST MENDOCINO COUNTIES THROUGH THIS EVENING. THE HEAVIEST
RAIN RATES WILL OCCUR WITHIN THUNDERSTORMS...WHICH ARE EXPECTED TO
MOVE SLOWLY TOWARD THE WEST. SMALL HAIL AND GUSTY WINDS ARE ALSO
POSSIBLE WITHIN THE STRONGEST OF THESE STORMS.

CAZ004-090400-
/O.CON.KEKA.FF.A.0001.000000T0000Z-150709T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UPPER TRINITY RIVER-
505 PM PDT WED JUL 8 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHWEST CALIFORNIA...TRINITY CENTER...
  CARRVILLE...LEWISTON...WEAVERVILLE... BURNT RANCH...DENNY...AND
  BACK COUNTRY TERRAIN...INCLUDING PORTIONS OF BOTH THE TRINITY
  ALPS AND YOLLA BOLLY/MIDDLE EEL WILDERNESS AREAS.

* UNTIL 9 PM THIS EVENING

* THUNDERSTORMS...SLOW MOVING THUNDERSTORMS TODAY WILL HAVE THE 
  POTENTIAL TO PRODUCE OVER AN INCH OF RAIN IN SHORT PERIODS OF 
  TIME. 

* IMPACTS...HEAVY RAIN COULD CAUSE RAPID RISES IN AREA STREAMS 
  AND RIVERS...AS WELL AS QUICKLY COVER STREETS AND POORLY 
  DRAINED AREAS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
677 
WGUS66 KEKA 090405
FFAEKA

FLOOD WATCH
NATIONAL WEATHER SERVICE EUREKA CA
905 PM PDT WED JUL 8 2015

CAZ004-090515-
/O.EXP.KEKA.FF.A.0001.000000T0000Z-150709T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
UPPER TRINITY RIVER-
905 PM PDT WED JUL 8 2015

...FLASH FLOOD WATCH HAS EXPIRED...

THE FLASH FLOOD WATCH FOR A PORTION OF NORTHWEST CALIFORNIA HAS
EXPIRED. RAINS WILL GRADUALLY TAPER OFF DURING THE OVERNIGHT
HOURS.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this flash flood watch went out at Jul 7, 3:58 PM PDT, 11 hours 50 minutes earlier.

Area forecast discussion, Jul 7, 3:58 PM PDT, 11 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
358 PM PDT TUE JUL 7 2015

.SYNOPSIS...A DISTURBANCE OFF THE CALIFORNIA COAST WILL BRING A
CHANCE OF SHOWERS AND THUNDERSTORMS TO PORTIONS OF INTERIOR NW
CALIFORNIA THROUGH THE END OF THE WEEK. THERE WILL BE A SLIGHT
CHANCE THAT STORMS MAY IMPACT COASTAL AREAS THIS EVENING THROUGH
THURSDAY.

&&

.DISCUSSION...

.SHORT TERM...(THROUGH LATE THURSDAY)...THE PRIMARY ITEM OF
INTEREST IN THE SHORT TERM WILL BE THE TRACK AND EVOLUTION OF A
LARGE CLOSED LOW CURRENTLY OFF THE COAST OF CALIFORNIA...AS THIS
FEATURE WILL RESULT IN CHANCES FOR THUNDERSTORMS THROUGHOUT MUCH
OF THE REGION OVER THE NEXT SEVERAL DAYS. THIS AFTERNOON THE
CENTER OF THE LOW REMAINS WELL OFFSHORE...PLACING THE NORTHERN
HALF OF CALIFORNIA WITHIN A REGIME OF DEEP SOUTHEASTERLY FLOW. AS
A RESULT...AMPLE MOISTURE EXISTS THROUGHOUT THE REGION...WITH
SURFACE DEWPOINTS WELL INTO THE 50S AND PWAT VALUES NEAR AND
SLIGHTLY ABOVE ONE INCH. LIKEWISE...INSTABILITY HAS GRADUALLY
BUILT TO AROUND 1000 TO 1500 J/KG OF CAPE THROUGHOUT THE INTERIOR
MOUNTAINS AND FARTHER EAST INTO MUCH OF THE GREAT BASIN...AND
VIGOROUS CONVECTION HAS DEVELOPED IN EARNEST ACROSS NORTHEAST
CALIFORNIA AND THE NORTHERN SIERRAS WHERE MINIMAL INHIBITION
EXISTS. HOWEVER...CONVECTION HAS BEEN MUCH SLOWER TO MATURE ACROSS
OUR AREA...LIKELY DUE TO THE PRESENCE OF A MORE SUBSTANTIAL CAP IN
THE LOW TO MID LEVELS. EVENTUALLY THOUGH...ISOLATED TO SCATTERED
THUNDERSTORMS ARE EXPECTED TO EMERGE FROM THE DEVELOPING CU
FIELD...PARTICULARLY ACROSS THE TRINITY ALPS AND OTHER SUB RANGES
OF THE NORTHERN KLAMATH MOUNTAINS...INCLUDING POSSIBLY A STORM OR
TWO IN THE VICINITY OF THE YOLLA BOLLY MOUNTAINS. WHILE THERE
APPEARS TO BE MODERATE FLOW IN THE UPPER THIRD OF THE STORM
DEPTH...STEERING FLOW IN THE MID AND LOW LEVELS REMAINS RELATIVELY
WEAK. THIS IS REFLECTED IN THE NATURE OF ALREADY EXISTING STORMS
NEARBY...AND ANY STORMS THAT DO DEVELOP ARE EXPECTED TO MOVE
SOMEWHAT SLOWLY TO THE NORTHWEST AND WILL BE CAPABLE OF PRODUCING
HEAVY DOWNPOURS...GUSTY WINDS...AND SMALL HAIL. A FEW STORMS MAY
DRIFT ONTO THE REDWOOD COAST THROUGH THE EVENING AND OVERNIGHT
HOURS...PARTICULARLY IN NORTHERN HUMBOLDT AND DEL NORTE COUNTIES.
STORMS SHOULD GRADUALLY DIMINISH BY THE EARLY MORNING HOURS
TOMORROW...ALTHOUGH LINGERING CONVECTIVE DEBRIS MAY RESULT IN
LIGHT SHOWERS PERSISTING THROUGH THE MORNING IN PLACES.

BY MID DAY TOMORROW...MODEL GUIDANCE SUGGESTS THAT THE CENTER OF
THE UPPER LOW WILL LIKELY MOVE ONSHORE SOMEWHERE NEAR AND SLIGHTLY
SOUTH OF THE BAY AREA. HOWEVER...AS MENTIONED
PREVIOUSLY...FORECAST MODELS TRADITIONALLY STRUGGLE WITH LOWS SUCH
AS THESE GIVEN A LACK OF IN SITU DATA AND ALSO A RELATIVE LACK OF
DYNAMICS. STILL...THERE DOES APPEAR TO BE RELATIVE AGREEMENT
AMONGST SOLUTIONS BOTH IN REGARDS TO THE UPPER LOW AND THE
REDEVELOPMENT OF CONVECTION EARLY TOMORROW AFTERNOON ACROSS THE
INTERIOR. WHILE MODELS ARE UNANIMOUSLY MORE AGGRESSIVE IN
DEVELOPING WIDESPREAD CONVECTION...THERE REMAINS SOME CONCERN
REGARDING THE DEGREE OF INSTABILITY THAT WILL BE ACHIEVED IN THE
WAKE OF THE PREVIOUS DAYS STORMS...AND SPECIFICALLY WHETHER OR NOT
CLOUD COVER WILL SUFFICIENTLY RELINQUISH ITS HOLD ON THE AREA
PRIOR TO PEAK HEATING. STILL...INCREASING MOISTURE...A POTENTIALLY
WEAKER CAP...AND VERY GOOD MODEL AGREEMENT DO SUPPORT A
CONDITIONAL THREAT FOR SCATTERED TO NUMEROUS THUNDERSTORMS. MUCH
LIKE TODAY...THE STRONGEST WIND FLOW WILL LIKELY BE RESTRICTED TO
THE UPPER LEVELS OF THE STORM COLUMN...AND WITH INCREASING
MOISTURE EXPECTED...SLOW MOVING BUT PERIODICALLY STRONG PULSE-TYPE
STORMS WITH HEAVY RAIN RATES ARE MOST LIKELY. GIVEN THE PERSISTING
EASTERLY WIND COMPONENT...STORMS MAY REACH THE COAST YET AGAIN
DURING THE LATE AFTERNOON AND EVENING...AND A FEW MAY PERSIST
THROUGH THE NIGHT.

BY THURSDAY...UNCERTAINTIES BECOME COMPOUNDED AFTER TWO
CONSECUTIVE DAYS OF POTENTIAL CONVECTION. HOWEVER...THE UPPER LOW
WILL LIKELY HAVE MOVED INTO WESTERN NEVADA AND WEAKENED BY THE
AFTERNOON...RESULTING IN GENERALLY WEAKER AND MORE NORTHERLY FLOW
ACROSS THE REGION. ALSO...COOLER TEMPERATURES AND POOR LAPSE RATES
WILL LIKELY RESULT IN RELATIVELY MEAGER INSTABILITY ALTHOUGH AMPLE
AND DEEP MOISTURE WILL REMAIN IN PLACE. STILL...ITS HARD TO SAY
WITH CERTAINTY HOW THURSDAY WILL UNFOLD AT THIS STAGE ASIDE FROM
CONTINUING CHANCES FOR SHOWERS AND STORMS.

.LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY)THE UPPER LEVEL LOW
CONTINUES TO PUSH INLAND OVER CENTRAL CA. THIS MOVES THE LOW OUT OF
A FAVORABLE AREA FOR THUNDERSTORMS WITH MUCH LESS INSTABILITY.
ALSO...THE LOW BECOMES MORE OF AN OPEN TROUGH. MODELS CONTINUE TO
SHOW SOME SHOWERS AND DUE TO THE UNCERTAINTY ON THE TRACK OF THE LOW
TRIMMED BACK THUNDERSTORMS TO SLIGHT CHANCE...BUT LEFT THE CHANCE
FOR SHOWERS IN THE FCST. SATURDAY LEFT THE SLIGHT CHANCE FOR
THUNDERSTORMS...BUT THE ATMOSPHERE IS PRETTY CAPPED SO IT IS
STARTING TO LOOK LESS LIKELY. SATURDAY NIGHT INTO SUNDAY MORNING THE
GFS BRINGS AN UPPER LEVEL TROUGH TO THE AREA WHICH LOOKS TO BRING A
FEW SHOWERS OVERNIGHT. TEMPERATURES WILL REMAIN FAIRLY COOL AND
THERE WILL BE QUITE A FEW CLOUDS AROUND. THE MARINE CLOUDS WILL BE
FAIRLY DEEP...BUT WITH THE COOLER AIR ALOFT THE INVERSION MAY BE
LESS SHARP. SO THERE WILL LIKELY BE SOME CLEARING OF THE LOW CLOUDS
EACH AFTERNOON...ALTHOUGH THE HIGH CLOUDS ARE EXPECTED TO REMAIN
FAIRLY PERSISTENT.

EARLY NEXT WEEK THE MODELS START TO STRUGGLE WITH THE PATTERN. THE
CANADIAN BRINGS ANOTHER CUT OFF LOW DOWN THE COAST...WHILE THE GFS
AND ECMWF KEEP THE FLOW MORE ZONAL WITH FAIRLY HIGH HEIGHTS.
CURRENTLY FAVOR THE GFS/EC SOLUTION WHICH KEEPS THINGS DRIER.
TEMPERATURES WILL SLOWLY START TO WARM AGAIN...ALTHOUGH THE REALLY
HOT WEATHER IS NOT EXPECTED TO RETURN IN THE NEAR FUTURE. MKK

&&

.AVIATION...MAINLY VFR CONDITIONS ACROSS THE AREA THIS AFTERNOON.
LATER THIS EVENING SOME SHOWERS ARE EXPECTED TO MOVE OVER DEL
NORTE COUNTY...THERE IS THE POTENTIAL FOR A THUNDERSTORM OR TWO.
HAVE ADDED SOME VICINITY THUNDERSTORMS TO THE CEC TAF...BUT THIS
WILL MAY NEED TO BE MONITORED. TONIGHT SOME STRATUS MAY RETURN AT
THE COAST...ALTHOUGH WITH THE INCREASED MIXING DUE TO THE
CONVECTION THE CIGS MAY NOT BE VERY CONSISTENT. KEPT ACV AND CEC
IN MVFR TO ACCOUNT FOR THIS...ALTHOUGH PERIODS OF LOWER CONDITIONS
ARE POSSIBLE. MKK

&&

.MARINE...THE UPPER LEVEL LOW OFF THE CA COAST WILL SLOWLY MOVE
OFF TO THE EAST OVER THE NEXT SEVERAL DAYS KEEP THE PRESSURE
GRADIENT FAIRLY WEEK. ALTHOUGH THE PRESSURE GRADIENT IS
WEAK...NORTHERLY WINDS WILL INCREASE SLIGHTLY...PEAKING AROUND 15
KT OVER THE NEXT SEVERAL DAYS. LATE IN THE WEEK WINDS WILL BECOME
SOUTHERLY AS AN UPPER LEVEL TROUGH STARTS TO SLOWLY APPROACH THE
AREA. THESE SOUTHERLY WINDS WILL PERSIST OVER THE AREA FOR THE
WEEKEND. EARLY NEXT WEEK THE ECMWF AND GFS SHOW VERY WEAK HIGH
PRESSURE BUILDING INTO THE AREA AND BRINGING A RETURN OF WEAK TO
MODERATE NORTHERLY WINDS.

IN ADDITION A COUPLE SOUTHERLY SWELLS ARE MOVING THROUGH THE
WATERS...ONE AROUND 13 SECONDS AND ANOTHER ONE AROUND 20 SECONDS.
THE 20 SECOND SWELL IS EXPECTED TO INCREASE OVER THE WATERS OVER
THE NEXT 24 TO 36 HOURS. MODELS SHOWS THIS PEAKING AROUND 3 TO 4
FT...BUT HAVE KEPT IT TRIMMED AT 2 FT AS THE MODELS ARE CURRENTLY
OVERDOING IT AND THEY TYPICALLY OVERDO THESE SOUTHERLY SWELLS.

&&

.FIRE WEATHER...ISOLATED TO SCATTERED THUNDERSTORMS WILL BE
POSSIBLE ACROSS PORTIONS OF THE INTERIOR LATE THIS AFTERNOON
THROUGH THE OVERNIGHT HOURS...AND A FEW STORMS MAY REACH THE
REDWOOD COAST BY THIS EVENING. WHILE LIGHTNING WILL BE POSSIBLE
WITH ANY STORMS THAT DEVELOP...STORMS WILL LIKELY BE SLOW MOVING
AND RELATIVELY WET.

FINE FUELS WILL GRADUALLY MOISTEN OVER THE NEXT FEW DAYS AS A
COMBINATION OF SCATTERED SHOWERS, CLOUD COVER, COOLER TEMPERATURES
AND HIGH RH VALUES BLANKET THE REGION. ALTHOUGH A FAIR AMOUNT OF
LIGHTNING IS POSSIBLE OVER THE NEXT FEW DAYS...DUE TO THE
EXPECTATION OF WETTER FUELS...FIRE WEATHER WATCHES OR RED FLAG
WARNINGS WILL NOT BE NECESSARY. JT/BFG/BRC

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jul 7, 3:39 PM PDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
339 PM PDT TUE JUL 7 2015

CAZ003-004-076-082245-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
339 PM PDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE LATE THIS
AFTERNOON AND EVENING WITH GUSTY WINDS...HEAVY RAIN...AND SMALL
HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY WITH GUSTY
WINDS...HEAVY RAIN...AND SMALL HAIL. THUNDERSTORMS WILL REMAIN
POSSIBLE THROUGH THE BALANCE OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ001-082245-
REDWOOD COAST-
339 PM PDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE THIS EVENING INTO
THE EARLY OVERNIGHT HOURS...PARTICULARLY IN DEL NORTE AND NORTHERN
HUMBOLDT COUNTIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE TOMORROW AFTERNOON
AND EVENING...AND POTENTIALLY ALONG THE REDWOOD COAST.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE
NATIONAL WEATHER SERVICE IN EUREKA.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

CAZ002-082245-
MENDOCINO COAST-
339 PM PDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

Nearby

Flash Flood Watches in California, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.